| Model Number |
MMT-522LNAH |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was unknown.The customer also reported that the insulin was squirting during manual prime process.The customer stated that the drive support cap was sticking out.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test but a33 alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime or a33 and excessive no delivery test due to a33 alarm.